# SDR SWAA2016080254434

- Difficulty date: July 9, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 57,089 hours, 33,313 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Part number: 181A8010
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER SEAL PLATE CRACKED.   R & R PLATE IAW AMM.
